Approximated solutions of equations with \(L^ 1\) data. Application to the \(H\)-convergence of quasilinear parabolic equations. (English) Zbl 0869.35050

The author proves some results on elliptic and parabolic nonlinear equations with \(L^1\) data, which concern mainly the uniqueness of the solution. The results are then applied to the theory of \(H\)-convergence of parabolic quasilinear equations with quadratic or subquadratic nonlinearities with respect to the gradient.
Reviewer: M.Biroli (Monza)


35K55 Nonlinear parabolic equations
35B27 Homogenization in context of PDEs; PDEs in media with periodic structure
35R05 PDEs with low regular coefficients and/or low regular data
Full Text: DOI


[1] Bénilan, P.; Boccardo, L.; Gallouët, T.; Gakiepy, R.; Pierre, M.; Vazquez, J. L., An L^1-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa, 22, n. 2, 240-273 (1995)
[2] A.Bensoussan - L.Boccardo - A.Dall’Aglio - F.Murat,H-convergence of quasi-linear elliptic equations under natural hypotheses on the correctors, onComposite Media and Homogenization Theory (Trieste, 1993), edited by G.Dal Maso and G.Dell’Antonio, Birkhaüser, to appear.
[3] Bensoussan, A.; Boccardo, L.; Murat, F., H-convergence for quasi-linear elliptic equations with quadratic growth, Appl. Math. Optim., 26, 253-272 (1992) · Zbl 0795.35008
[4] Bensoussan, A.; Lions, J. L.; Papanicolau, G., Asymptotic Analysis for Periodic Structures (1978), Amsterdam: North-Holland, Amsterdam
[5] Biroli, M., Existence et estimations de type Meyers pour les problèmes d’obstacle paraboliques quasi linéaires, C. R. Acad. Sc. Paris, 303, 543-545 (1986) · Zbl 0603.47039
[6] D.Blanchard - F.Murat,Renormalized solutions of nonlinear parabolic problems with L1 data: existence and uniqueness, to appear. · Zbl 0895.35050
[7] Boccardo, L.; Del Vecchio, T., Homogenization of strongly nonlinear equations with gradient dependent lower order nonlinearity, Asymp. Anal., 5, 75-90 (1991) · Zbl 0759.35007
[8] Boccardo, L.; Gallouët, T., Nonlinear elliptic and parabolic equations involving measure data, J. Funct. Anal., 87, 149-169 (1989) · Zbl 0707.35060
[9] L.Boccardo - F.Murat,Homogénéisation de problèmes quasi-linéaires, inAtti del Convegno «Studio di problemi limite dell’Analisi Funzionale», Bressanone 7-9 settembre 1981, Pitagora ed. (1982), pp. 13-51.
[10] Boccardo, L.; Murat, F.; Benilan, P.; Chipot, M.; Evans, L. C.; Pierre, M., Strongly nonlinear Cauchy problems with gradient dependent lower order non-linearity, Recent Advances in Nonlinear Elliptic and Parabolic Problems (Proceedings, Nancy 1988), 247-254 (1989), Harlow: Longman, Harlow
[11] Boccardo, L.; Murat, F.; Puel, J. P., Existence results for some quasilinear parabolic equations, Nonlinear Anal., 13, 373-392 (1989) · Zbl 0705.35066
[12] S.Brahim-Otsmane - G.Francfort - F.Murat,Correctors for the homogenization of the wave and heat equations, J. Math. Pures Appl., to appear. · Zbl 0837.35016
[13] Colombini, F.; Spagnolo, S., Sur la convergence de solutions d’équations paraboliques, J. Math. Pures Appl., 56, 263-306 (1977) · Zbl 0354.35009
[14] A.Dall’Aglio,Alcuni problemi relativi alla H-convergenza di equazioni ellittiche e paraboliche quasilineari, Tesi di Dottorato in Matematica, Università di Roma (1992).
[15] Giaquinta, M.; Struwe, M., On the partial regularity of weak solutions of parabolic systems, Math. Zeit., 179, 437-451 (1982) · Zbl 0469.35028
[16] N.Grenon,Résultats d’existence et de comportement asymptotique pour des équations paraboliques quasilinéaires, These de doctorat, Université d’Orleans. · Zbl 0707.35076
[17] Ladyzhenskaya, O.; Solonnikov, V.; Uralceva, N., Linear and Quasilinear Equations of Parabolic Type, Trans. of Math. Monographs, Vol.23 (1968), Providence: A.M.S., Providence
[18] Lions, J. L., Quelques méthodes de resolution des problèmes aux limites non linéaires (1969), Paris: Dunod, Gauthier-Villars, Paris · Zbl 0189.40603
[19] P. L.Lions - F.Murat, to appear.
[20] Meyers, N. G., An L^p-estimate for the gradient of solutions of second order elliptic divergence equations, Ann. Sc. Norm. Sup. Pisa, 17, 189-200 (1963) · Zbl 0127.31904
[21] Mokrane, A., Existence of bounded solutions for some nonlinear parabolic equations, Proc. Roy. Soc. Edinburgh, Sect. A, 107, 313-326 (1987) · Zbl 0649.35044
[22] F.Murat,Equations elliptiques non linéaires avec second membre Lp ou mesure, Actes du 26ème Congrès National d’Analyse Numérique (Les Karellis, 1994), to appear.
[23] L.Tartar,Cours Peccot, Collège de France, March 1977. Partially written in F.Murat,H-convergence, Séminaire d’Analyse Fonctionnelle de l’Université d’Alger, 1977-78. English translation inMathematical Modeling of Composite Materials, edited by R. V.Kohn;Progress in Nonlinear Differential Equations and their Applications, Birkhäuser, Boston (1994).
[24] Orsina, L.; Porzio, M. M., L^∞ (Q)-estimate and existence of solutions for some nonlinear parabolic equations · Zbl 0783.35026
[25] Prignet, A., Remarks on existence and uniqueness of solutions of elliptic problems with right-hand side measures, Rend. Mat., 15, 321-337 (1995) · Zbl 0843.35127
[26] E.Sanchez-Palencia,Non-Homogeneous Media and Vibration Theory, Lecture Notes in Physics,127, Springer. · Zbl 0432.70002
[27] J.Serrin,Pathological solutions of elliptic differential equations, Ann. Sc. Norm. Sup. Pisa (1964), pp. 385-387. · Zbl 0142.37601
[28] Simon, J., Compact sets in the space L^p(O, T; B), Ann. Mat. Pura Appl., 146, 65-96 (1987) · Zbl 0629.46031
[29] Spagnolo, S., Sul limite delle soluzioni di problemi di Cauchy relativi all’equazione del calore, Ann. Sc. Norm. Sup. Pisa, 21, 657-699 (1967) · Zbl 0153.42103
[30] Spagnolo, S., Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche, Ann. Sc. Norm. Sup. Pisa, 22, 577-597 (1968) · Zbl 0174.42101
[31] Spagnolo, S., Convergence of parabolic equations, Boll. Un. Mat. Ital., 14-B, 547-568 (1977) · Zbl 0356.35042
[32] Stampacchia, G., Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier, Grenoble, 15, 189-258 (1965) · Zbl 0151.15401
[33] Zhikov, V. V.; Kozlov, S. M.; Oleinik, O. A., G-convergence of parabolic operators, Russian Math. Surveys, 361, 1, 9-60 (1981) · Zbl 0479.35047
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.